MathSciNet Relay Station
MathSciNet bibliographic data
MR1981696 34B10
Liu, Bing Solvability of multi-point boundary value problem at resonance. IV. Appl. Math. Comput. 143 (2003), no. 2-3, 275–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement